Scholion.ai

Maximum likelihood estimation of a distribution function with increasing failure rate based on censored observations

W. J. PADGETT, L. J. WEI

Biometrika · 1980 · Volume 67 · Issue 2

DOI: 10.1093/biomet/67.2.470

Abstract

The maximum likelihood estimator of a distribution function with increasing failure rate is derived based on a set of observations subject to arbitrary right censorship. This estimator is defined everywhere on the positive real line while the Kaplan-Meier estimator may not be. The small sample properties of this estimator are indicated by results of a Monte Carlo study for the Weibull distribution.

Enable JavaScript for citation tools and additional paper interactions.